# SDR SWAA2013061917339

- Difficulty date: June 12, 2013
- Submitted: June 19, 2013
- Operation: Air carrier
- Aircraft: N749SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29801
- Aircraft time: 50,470 hours, 29,091 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: 59632336
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 7 FASTENER HOLE ON NR 3 COCKPIT WINDOW FRAME AFT CRACKED.  REPAIRED FRAME IAW ACO.
